# SDR AALA201804019003

- Difficulty date: February 27, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN FRAMES 64 & 66 PLUS 5 INCHES AT +Y765 IN THE AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472190.
